# SDR ASAA2022071639114

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,073 hours, 16,791 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED DURING MASTER CAUTION RECALL. RESET OK. GROUNDED - YES. PERFORMED BITE CK B737-800 AMM 21-61-00. FOUND TRIM VLV FLT DECK FAULT. RESET REPERFORMED BITE ALL PASS GO GREEN WITH NO FAULTS. NO HISTORY 30 DAYS.
